Karen Murrell buy 2 get 1 free
Trilogy christmas boxes

"Great pharmacy where one can get wholesome and organic products and free friendly well researched sound advice. I highly recommend Netpharmacy which caters for all your needs."

Pamela G

Maxiclear Cold and Flu Relief 30 Tablets

product classification:
General Sale

Style number: 2245124

Brand:
Maxiclear
Gender:
Adult
Health Conditions:
Fever
Health Conditions:
Cough and Cold
Maxiclear Cold and Flu Relief 30 Tablets

    NZD$16.50

    gst NZD$2.15

    Available Now
    Qty

    Free DeliveryFREE DELIVERY for orders over NZ$100

    within New Zealand or NZ$4.95 flat shipping rate NZ wide.

    Are you in Auckland? You are welcome to pick up your order from our Parnell pick-up point after placing an order online! Worldwide DeliveryFree Delivery

    For more details, See Shipping and Handling

    Customer Rating

    This item hasn't been reviewed yet.

    Customer Reviews

    Write a Review

    Description

    Maxiclear Cold and Flu Relief is for the relief of cold and flu symptoms including headache, fever, pain and nasal congestion

    Directions

    Adults & children over 12 years: Two tablets up to four times daily, not more than 8 tablets in 24 hours

    Ingredients

    Paracetamol 500mg, Phenylephrine Hydrochloride 5mg

    Warnings

    Not recommended for children under 12 years

    Consultation Request:

    Consultation Request:
    Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.